# SDR FDEA201610283727

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: NEA602221
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CARGO TRACK AT BS 1510, LBL 27.5 FOUND WITH ELONGATED HOLE.   REPAIRED IAW SRM 53-70-00 FIGURE 1 VOLUME I AND REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
